# SDR UPS98828218

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AFT ACC COMPARTMENT CORROSION O9N FINGER DOUBLER AT LONGERON 31L-32L FS 1540 TO 1560.  FAB NEW SECTION OF FINGER DOUBLER IAW 53-4-1, FAB LONGERON SPLICE IAW REO-05809, ALODINED AND PRIMED IAW DC8 SRM 51-1-8,  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
